# SDR TSAA9953267

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Bushings
- Part number: 6937481501
- Condition: Corroded
- Location: Vertical Fin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LUGS FOR VERTICAL FIN AFT SPAR ATTACH HAVE HEAVY FRETTING ON FACES ON BUSHINGS.  REPAIRED PER ECO 2978.  AIRCRAFT RETURNED TO SERVICE.  (M)
